# SDR AALA202011089005

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 15,371 hours, 5,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door Slide
- Part time: 15,494 hours, 5,744 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 SLIDE GIRT BAR HANGING OUT OF SLIDE PACK.  REMOVED AND REPLACED L1 DOOR SLIDE PACK.
